# SDR USAA2014061200009

- Difficulty date: June 10, 2014
- Submitted: June 12, 2014
- Operation: Air carrier
- Aircraft: N733UW
- Make and model: Airbus A319-112
- Aircraft serial: 1205
- Aircraft time: 39,790 hours, 23,542 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31865310
- Part serial: A6916
- Condition: Unserviceable
- Location: Cabin
- Part time: 45,139 hours, 21,463 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R & R OVERWING SLIDE, RT SIDE IAW AMM 25-62-42-000-001A.
